bannednutritionnapsgear

LGD cycle

Sarmageddon

New member
Member
Hi all,

Currently been on a lgd (muscle rage) cycle for 3 weeks, started on 3mg for week 1 and 6mg for weeks 2 and 3. Two days ago i have come down with a really bad stomach bug and I am passing liquid, have had fever , and headaches. Could this have anything to do with the lgd itself, and should I continue dosing?

Thanks in advance
 

DylanGemelli

Founding Member
Super Moderator
LOL shit it was right in front of my face, sorry for the oversight... yes, thats your problem.. that is NOT a reputable company whatsoever.. STOP using those asap man... i have no clue what you are actually using but you need to get bloodwork done as well so we can see what the issues are...
 

Sarmageddon

New member
Member
No problem man, started feeling better today only took 3mg yesterday, so should I completely stop? And start pct and test booster?
 

DylanGemelli

Founding Member
Super Moderator
ive heard so many bad things from multitudes of people about problems they have had similar to you... i would stop now and pct, yes
 

Fella Finn

VIP Member
Member
I had an associate who had a very bad experience with this company. There was heavy toxicity in whatever he was using, likely a prohormone and it reflected in a multitude of ways on his bloodwork and he just felt very bad on the stack itself. I would strongly recommend to not use them again
 

stevesmi

Moderator
VIP Moderator
No problem man, started feeling better today only took 3mg yesterday, so should I completely stop? And start pct and test booster?
you should never use sarms/steroids etc from unverified sources. yes stop using them, no telling what you are using
 
Top